DOI 10.1213/xaa.0000000000001787
Epidural Hematoma Associated with Red Clover Use After Epidural Injection: A Case Report.
Аннотация
An epidural hematoma is a rare but devastating complication after interventional pain procedures. The etiology is multifactorial, including anatomical variations, inherited coagulation disorders, and consumption of anticoagulants or antiplatelet substances. Specifically, in regard to platelet aggregation, the consumption of herbal medicine is often forgotten as a potential cause for coagulation profile disorders, potentially leading to an epidural hematoma. We present the case of a patient who developed an epidural hematoma after a cervical epidural block, most likely associated with daily "red clover" consumption.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.